# SDR CA030211012

- Difficulty date: January 30, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Gulstm 690
- Aircraft time: 8,030 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 410008173
- Condition: Cracked
- Location: Vertical Stab
- Component: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO INCH CRACK FOUND IN LEFT HAND VERTICAL STABILIZER WHILE COMPLYING WITH SB 218
